# SDR ASAA2015090912997

- Difficulty date: September 9, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 6,694 hours, 2,160 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, ENGINE VALVE CLOSED ILLUMINATED BRIGHT FOR 5 MINS, THEN WENT OUT.  ON LANDING, 3 HRS LATER, ENGINE VALVE CLOSED LIGHT RE-ILLUMINATED BRIGHT TILL SHUTDOWN WHICH THEN WENT DIM.  ACFT GROUNDED, ON DEFERRAL.
